How many damaged children does the world have to see before the answer to this question becomes obvious? Yes, Governments do lie! They lie every time a child is vaccinated by assuring parents vaccines are completely safe. We have a world of the unhealthiest children ever. The incidence of conditions like Autism, ADHD, GBS, Obesity, Eczema, Asthma and Allergies have never been so high and yet still the Governments around the world tell us vaccines are safe and will help our children to stay fit and well, well they are not working that well then, are they? Yesterday, I received two emails both telling sad heart wrenching tales of children damaged by these ‘oh so safe vaccines’. One in particular is the story that will make every mother with a young girl about to be vaccinated with the ‘wonder vaccine Gardasil’ think twice .
“My daughter, age 15, received the 3rd dose of Gardasil on December 28th, 2009. Within 10 minutes after the injection into her left arm she felt extremely dizzy, her eyes rolled back into her head several times, her head wobbled like a newborn baby who can’t support their head, she broke out in a sweat, her legs were like rubberbands and down she went!! Passed out even before reaching the exit door of her pediatricians office! She lay there twitching and shaking with seizure movements and the nurse took her blood pressure which was 92/30!! Nurse said this was very low, and that this is happening to a LOT of their patients that are receiving Gardasil! Tell me why and how this vaccine is considered to be safe and necessary when it is slowing girls heart rate down so low that they are passing out and not getting enough oxygen to their brain?!?! My daughter is extremely healthy, and active in sports, never fainted or had seizures in her life, came into the office walking on her own two feet and wound up on the floor shaking and twitching with seizures!! I am highly concerned and angry with this topic!! Why isn’t this being looked into more and possibly pulled off the market? The doctors office said they do NOT need to report this to the FDA because it’s listed as a possibly side effect. BULL!!!!!! How is anyone going to know what’s happening with our girls if nothing is being documented and reported! Mom’s and daughters out there, please get online and report this yourselves to the website VAERS. This needs to be addressed. It’s killing girls! Go onto the internet and research side effects of Gardasil, up to 30 some women have died shortly after receiving this vaccine! The heart is something we should not be messing with, would the drug company Merck & Co. want to have a vaccine injected into their arm that drops them to the floor and have seizures?? And possibly DEATH!!!!”
I would like to bring your attention to the line – “The doctors office said they do NOT need to report this to the FDA because it’s listed as a possibly side effect.” Sadly the doctor is partially right here, seizure like activity has now been listed as a side effect of Gardasil, Merck you see covered their backsides on this, a while ago. This was done by adding ’seizures’ to the list of side effects on their packaging. Of course this was probably due to the high volume of reports of young girls fainting and having so called ‘non epileptic’ seizures after the Gardasil vaccine, however, lets make it quite clear all side effects should be reported.